# SDR UPS06546989

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOXIOUS ODOR FROM PACKS NOTICED THE ODOR DURING ENGINE STARTS.  AFTER AIR CART WAS REMOVED ODOR WAS STILL PRESENT.  APU PNEUMATICS WAS DEFERRED.  FLIGHT CONTINUED ON TO SDF.  RAN PACKS W/GROUND AIR CART THEN WITH APU AIR. NO ODOR NOTED. INSPECTED PACK DUCTS & BOTH ENG DUCTS NO EVIDENCE OF OIL IN PNEUMATIC SYSTEM. RAN BOTH ENG'S AND PACKS NO NOXIOUS ODOR FOUND. SUSPECT ODOR ELIMINATED BY NUMEROUS PACK CHECKS. OK TO CONTINUE IN SERVICE.
